# SDR USAA2012060600013

- Difficulty date: May 30, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 33,585 hours, 19,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 251JG BETWEEN FR62 TO FR64 & BETWEEN Y1292 TO Y1732.  REPLACED FLOOR PANEL 251JG IAW JOB CARD 26C25053006.
